MathSciNet Relay Station
MathSciNet bibliographic data
MR2981853 42B30 (30C62)
Vasyunin, Vasily; Volberg, Alexander Burkholder's function via Monge-Ampère equation. Illinois J. Math. 54 (2010), no. 4, 1393–1428 (2012).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement